On Bayesian modeling of fat tails and skewness

M.F.J. Steel, C. Fernández

Research output: Contribution to journalArticleScientificpeer-review

494 Citations (Scopus)
Original languageEnglish
Pages (from-to)359-371
Number of pages12
JournalJournal of the American Statistical Association
Volume93
Issue number441
Publication statusPublished - 1998

Cite this

Steel, M. F. J., & Fernández, C. (1998). On Bayesian modeling of fat tails and skewness. Journal of the American Statistical Association, 93(441), 359-371.